MathSciNet Relay Station
MathSciNet bibliographic data
MR1545913 Contributed Item
Fox, Ralph H.; Kershner, Richard B.; Concerning the transitive properties of geodesics on a rational polyhedron. Duke Math. J. 2 (1936), no. 1, 147–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement